# SDR GAIA99230

- Difficulty date: December 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N562PC
- Make and model: Doug DC-9-15F
- Aircraft serial: 47012
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 976J252
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

FLT 805 - DEN-SLC - AFTER DEPARTURE FROM DEN THE FLIGHT CREW NOTICED THE COCKPIT INSTRUMENTATION LIGHTING AND INDICATORS STARTED FLICKERING AND READING ERRATIC.  THE A/C CROSSTIE LOCKOUT ILLUMINATED, NR 1 GENERATOR TRIPPED OFF LINE AND THE LEFT A/C BUS FAILED.  THE APU WAS STARTED AND A/C POWER RESTORED.  THE CREW DECLARED AN EMERGENCY AND RETURNED TO DEN. AN UNEVENTFUL LANDING WAS MADE.  INVESTIGATION FOUND THE NR 1 GENERATOR NOT PRODUCING VOLTAGE.  THE CSD WAS DISCONNECTED AND THE GENERATOR WAS DEFERRED PER THE MEL.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
